# SDR A6WA200230020

- Difficulty date: September 7, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N341PH
- Make and model: Dorner DO328100
- Aircraft serial: 3065
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LEADING EDGE 612CR HAS CRACKED RIB DAMAGE ON 1ST RIB FROM INBOARD AT UPPER SURFACE.  MAINTENANCE REMOVED DAMAGED AREA FROM RIGHT WING LEADING EDGE 612CR RIB.  FABRICATED REPAIR PARTS REF D0328 DRM 51-27-0 AND INSTALLED REF DO328 SRM 57-41-23 AND DER REPORT NR HHC-02-325.  (M)
